VALUE-AT-RISK AND EXPECTED SHORTFALL FOR LINEAR PORTFOLIOS WITH ELLIPTICALLY DISTRIBUTED RISK FACTORS
Jules Sadefo Kamdem
Post-Print from HAL
Date: 2011-11-21
References: Add references at CitEc
Citations:
Published in International Journal of Theoretical and Applied Finance, 2011, 08 (05), pp.537-551. ⟨10.1142/S0219024905003104⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Working Paper: VALUE-AT-RISK AND EXPECTED SHORTFALL FOR LINEAR PORTFOLIOS WITH ELLIPTICALLY DISTRIBUTED RISK FACTORS (2011)
Journal Article: VALUE-AT-RISK AND EXPECTED SHORTFALL FOR LINEAR PORTFOLIOS WITH ELLIPTICALLY DISTRIBUTED RISK FACTORS (2005) 
Working Paper: Value-at-Risk and Expected Shortfall for Linear Portfolios with elliptically distributed RisK Factors (2004) 
Working Paper: Value-at-Risk and expected shortfall for linear portfolios with elliptically distributed risk factors (2003) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-02938680
DOI: 10.1142/S0219024905003104
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().